# SDR VNAA0406013

- Difficulty date: June 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 23,257 hours, 20,699 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 5165351
- Part serial: 2020
- Condition: Failed
- Location: Right
- Part time: 23,261 hours, 20,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE CREW RECEIVED A RIGHT HAND FIRE LOOP FAIL MESSAGE.  FLIGHT 2490 RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FIRE DETECTION BOX IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
